Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: cold medicine raisinb

Posted by myco on April 6, 2009, at 19:57:31

In reply to cold medicine, posted by raisinb on April 6, 2009, at 13:36:26

I believe that decongestant has the ability to raise bp and increase aggitation. Is there dextromethorphan in it also? that one I believe has an effect on seratonin. Not exactly sure...i know i cant take either on nardil as they interact badly.

I think in your case its simply the decongestant. try a diff brand or another type

> I've had a cold this week and am taking generic Meijer pseudoephedrine tabs (I'm also on Zoloft and Lexapro). Anyway, my hands are shaking badly and I feel kind of jacked up. Can this be the cold meds interacting with the ADs? I don't remember having this reaction before.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:myco thread:888994
URL: http://www.dr-bob.org/babble/20090330/msgs/889067.html